| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During service of device it was observed that the main keypad does not work.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate and verify the reported issue.Stryker replaced the device's user interface pcba to resolve the reported issue.Investigation of the replaced user interface pcba found the u5 to be shorted.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.